Analytic formulas for the topological degree of non-smooth mappings: The odd-dimensional case
Artikel i vetenskaplig tidskrift, 2012

The notion of topological degree is studied for mappings from the boundary of a relatively compact strictly pseudo-convex domain in a Stein manifold into a manifold in terms of index theory of Toeplitz operators on the Hardy space. The index formalism of non-commutative geometry is used to derive analytic integral formulas for the index of a Toeplitz operator with Holder continuous symbol. The index formula gives an analytic formula for the degree of a Holder continuous mapping from the boundary of a strictly pseudo-convex domain.

spaces

domains

Toeplitz operators

Integral representations of holomorphic functions

Regularized index formulas

Författare

Magnus C H T Goffeng

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Advances in Mathematics

0001-8708 (ISSN) 1090-2082 (eISSN)

Vol. 231 1 357-377

Ämneskategorier

Matematik

DOI

10.1016/j.aim.2012.05.009